MathSciNet Relay Station
MathSciNet bibliographic data
MR2988202 34B24 (34B15)
D'Aguì, Giuseppina Infinitely many solutions for a double Sturm-Liouville problem. J. Global Optim. 54 (2012), no. 3, 619–625.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement